×

Amenable ergodic group actions and an application to Poisson boundaries of random walks. (English) Zbl 0391.28011


MSC:

28D15 General groups of measure-preserving transformations
22D40 Ergodic theory on groups
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Azencott, R., Espaces de Poisson des Groupes Localement Compacts, (Lecture Notes in Mathematics, No. 148 (1970), Springer-Verlag: Springer-Verlag New York) · Zbl 0239.60008
[2] Dunford, N.; Schwartz, J. T., Linear Operators I (1958), Interscience: Interscience New York · Zbl 0084.10402
[3] Edwards, R. E., Functional Analysis (1965), Holt, Rinehart, & Winston: Holt, Rinehart, & Winston New York · Zbl 0182.16101
[4] Eymard, P., Moyennes Invariantes et Représentations Unitaires, (Lecture Notes in Mathematics No. 300 (1972), Springer-Verlag: Springer-Verlag New York) · Zbl 0217.43201
[5] J. Feldman and C. C. Moore; J. Feldman and C. C. Moore · Zbl 0317.22002
[6] Furstenberg, H., Random walks and discrete subgroups of Lie groups, (Advances in Probability, Vol. I (1971), Marcel Dekker: Marcel Dekker New York), 1-63 · Zbl 0146.28502
[7] Greenleaf, F. P., Amenable actions of locally compact groups, J. Functional Analysis, 4, 295-315 (1969) · Zbl 0195.42301
[8] Greenleaf, F. P., Invariant Means on Topological Groups (1969), Van Nostrand: Van Nostrand New York · Zbl 0174.19001
[9] Harris, T. E.; Robbins, H., Ergodic theory of Markov chains admitting an infinite invariant measure, (Proc. Nat. Acad. Sci. U.S.A., 39 (1953)), 860-864 · Zbl 0051.10503
[10] Mackey, G. W., Point realizations of transformation groups, Illinois J. Math., 6, 327-335 (1962) · Zbl 0178.17203
[11] Mackey, G. W., Ergodic theory and virtual groups, Math. Ann., 166, 187-207 (1966) · Zbl 0178.38802
[12] Orey, S., Limit Theorems For Markov Chain Transition Probabilities (1971), Van Nostrand: Van Nostrand New York · Zbl 0295.60054
[13] Ramsay, A., Virtual groups and group actions, Advances in Math., 6, 253-322 (1971) · Zbl 0216.14902
[14] Varadarajan, V. S., (Geometry of Quantum Theory, Vol. II (1970), Van Nostrand: Van Nostrand Princeton, N.J.) · Zbl 0194.28802
[15] Westman, J. J., Virtual group homomorphisms with dense range, Illinois J. Math., 20, 41-47 (1976) · Zbl 0326.28028
[16] Zimmer, R. J., Extensions of ergodic group actions, Illinois J. Math., 20, 373-409 (1976) · Zbl 0334.28015
[17] Zimmer, R. J., Normal ergodic actions, J. Functional Analysis, 25, 286-305 (1977) · Zbl 0353.28010
[18] Zimmer, R. J., Random walks on compact groups and the existence of cocycles, Israel J. Math., 26, 84-90 (1977) · Zbl 0344.28010
[19] Zimmer, R. J., Cocycles and the structure of ergodic group actions, Israel J. Math., 26, 214-220 (1977) · Zbl 0352.22007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.